MathSciNet Relay Station
MathSciNet bibliographic data
MR367888 54A10
Hamlett, T. R. A correction to the paper: "Semi-open sets and semi-continuity in topological spaces'' (Amer. Math. Monthly 70 (1963), 36–41) by Norman Levine. Proc. Amer. Math. Soc. 49 (1975), 458–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement